# SDR 99ZZZX1213

- Difficulty date: March 11, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N94237
- Make and model: Cessna A185F
- Aircraft serial: 18503294
- System (JASC): 2820 · Aircraft Fuel Distribution System
- Part: Line
- Part number: 0500106326
- Condition: Chafed
- Location: Fuel System
- Part time: 2,081 hours
- Stage of operation: NR
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AILERON CABLE CHAFED FUEL LINE.  RUBBED THROUGH PLASTIC PROTECTOR AND INTO ALUMINUM LINE.  CAUSED BY MISALIGNED FUEL LINE.
